# SDR NACA2017022700020

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 56,927 hours, 42,097 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAD A 2 1/2 INCH CRACK 6 INCHES AFT OF BS 727E DIRECTLY ABOVE STRINGER 21R.   FUSELAGE SKIN REPAIRED IAW SRM 53-00-01, REPAIR 31.
